Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Cramps in lower abdomen, filled with stools. Using enima. Cure for constipation?

I went to the hospital with bad cramping pains in my lower abs, they took a cat scan and found that my left side was filled up with number two, so they told me to use laxatives,, it did not work, so I used an enima and that, helped, but its the second day and Im taking the lazitives the doctor told me to take , even extra one, but I cant go today and I ate alot, why cant i go
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
If there is no other major cause (obstruction for example), there is nothing to worry. You have already seen a doctor; CT scan was normal - and benefited from enema.
The stool could be hard - that is the reason in many cases. Drink plenty of fluids
The bowel may be 'lazy' - may need to be 'trained'. Due to social pressures, one may not be able to anser the call of nature, at times...When this happens frequently, the bowel habits change. Allot a particular time, allow time, associate with an event - the bowel will move regularly by reflex.
A repeat enema will be of immediate help. For long term, lactulose, fibres (diet/bulk laxatives) will help
Good luck
Answered: Sun, 7 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor